Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys

I've been taking the moisturizer Nutraplus from Galderma with 10% urea for 10 days now (I'm on accutane but i will finish in 40 days, I have/had acne conglobata).

The problem: Since I am taking it, I feel like there are more purulent pimples and especially more black/whiteheads on my middle back.

Is it possible that nutraplus causes pimples/blackheads? I am not so sure about the ingredients...

Has anyone some experiences with it?

I am very greatful about each answer

regards

d.o.m.

Share this post


Link to post
Share on other sites

Well...I looked up the ingredients of Nutraplus and...it has some rather comedogenic stuff in it. Including lanolin. So it might be better to switch to another moisturizer.

Share this post


Link to post
Share on other sites

thx for the quick answer

it's strange because my doc told me to take it.

Which good moisturizer for the body can you recommend? It should also be washable easily (because I have some unhealed scars and so I can't rub too hard.

I'm very thankful for every recommendation :)

greetings

d.o.m.

Share this post


Link to post
Share on other sites
thx for the quick answer

it's strange because my doc told me to take it.

Which good moisturizer for the body can you recommend? It should also be washable easily (because I have some unhealed scars and so I can't rub too hard.

I'm very thankful for every recommendation :)

greetings

d.o.m.

I haven't any recommendations as I don't regularly use a moisturizer. If I did recommend something it would be: aloe vera gel mixed into a moisturizer, Complex 15, Olay products, emu oil, jojoba oil (though some find it comedogenic). Several posts discuss moisturizers. I understand that the founder of this site will be coming out with his new moisturizer soon, and most people seem to be holding their breaths in anticipation. :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×